# SDR CA071001004

- Difficulty date: September 30, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Boeing 767328
- Aircraft time: 63,773 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 285T03855
- Part serial: D00446
- Condition: No Test
- Location: Fire/Overheat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY CHECK AN OPERATIONAL CHECK OF AUTOMATIC FIRE/OVERHEAT LOGIC TEST SYSTEM WAS CARRIED OUT AND WAS DISCOVERED THAT AURAL WARNING IS INOPERATIVE. SYSTEM BELL AND CHIME MODULE REPLACED AND SYSTEM FUNCTION CHECKED SERVICEABLE. (TC NR 20071001004)
